# SDR CKSA98508

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- Engine: Pwa JT3D3B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

ON CLIMBOUT APPROXIMATELY 2,000 FT, NR 1 ENGINE FIRE WARNING CAME ON.  DURING POWER LEVER REDUCTION LIGHT EXTINGUISHED.  PERFORMED ENGINE FIRE CHECKLIST, SHUTDOWN NR 1 ENGINE, NO FIRE BOTTLES USED.  NR 1 ENGINE FIRE LIGHT TESTED OK.  OIL PRESSURE 15 PSI AFTER SHUTDOWN.  SECURED LOOSE PNEUMATIC DUCTING AND CLEANED DIRTY CONNECTOR ON FIRE LOOP.  RAN ENGINE THREE TIMES TO TAKEOFF POWER FOR 5 MINS EACH TIME WITH NO FIRE WARNING FAULT.  CONFIRMED FIRE WARNING SYSTEM TEST NORMAL IAW DC8 MM 26-2-0.
